# SDR ASAA2013121496864

- Difficulty date: December 14, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 64,618 hours, 35,593 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 11583319
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIDEWALL LIGHT ROW 17 BROKEN.   ACFT GROUNDED.  R & R  EMERGENCY EXIT LIGHT ASSY IAW MM 33-51-01.  OPS NORMAL.
